Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took orgamed for delaying the periods. Have intense stomach pain. Have brown discharge. Side effects?

Hi, my periods were due on the 12th of October. I started taking orgamed from the 7th onwards. Dosage was 1 tablet per day. I wanted to delay my periods till the 19th. But I am having intense stomach aches and brown discharge today, on the 12th. I am not sure if the orgamed has worked or not and if I should continue taking it. Since I am having brown discharge, I am not even sure if my periods has started or if it is just a side effect of taking orgamed. Please respond as early as possible.
Asked On : Tue, 15 Oct 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi, the brown discharge suggests that your periods have started. Now you can stop taking the drugs and consult your doctor for examination and further management.

Regards
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor